We were told to avoid anything that thins the blood until we got the all-clear at the follow-up after a year. He was given steriods (prednisone) for an anaphylatic reaction, as it doesn’t thin the blood.
Much like what Kris said, I was told by my neurologist to avoid anti-inflamatories, alcohol, caffiene, and was also placed on steroids to reduce the swelling inside my skull. I had a craniotomy to remove my AVM a little over 5 years ago. Approximately a year after that, I was given the “all clear” to start taking ibuprofen and ingesting caffinated drinks (in moderation), but due to the medications that I have been on since my surgery, alcohol is still not on my list. No big loss, though, because I was never much of a drinker.
I have been meaning to ask my doctor, but i never think of it when i’m there. I have taken them before, but rarely and never more than 2 in that period of time. I in fact just took some now because i have back pain…
It’s been 4 years since my craniotomy, so i think it’s fine, but i will still ask my doctor next time i see him (if i remember)